# SDR COMA2011082250058

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 33,702 hours, 29,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 601R5721148512
- Condition: Damaged
- Location: Rt Wing
- Part time: 33,702 hours, 29,155 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL DRAIN AFT HOLE AT WS 48.00 IS MISDRILLED.  COMPLIED WITH REO R01R-57-21-1485 ON WS 48.00 RT BY REAMING AND INSTALLING A FREEZE PLUG.
